Alert archive / Wisconsin / Tornado Warnings in 2011
Tornado Warning 6, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at May 22, 2011, 6:13 PM CDT for Price County, Wisconsin. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 6:13 PM CDT (23:13 UTC)
- Expired
- May 22, 2011, 6:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
County Price County, WI
The radar
The Duluth radar (KDLH), 194 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:13 PM CDT | TSTM WND DMG | 5 Ene Musser Lake, WI | SEVERAL LARGE TREES BLOWN DOWN. |
| May 22, 6:13 PM CDT | TSTM WND DMG | 8 E Phillips, WI | SHED DESTROYED NEAR COUNTY ROAD H AND WILLOW ROAD REPORTED BY LAW ENFORCEMENT. LOCATION IS ESTIMATED...DAMAGE COULD BE FROM A POSSIBLE TORNADO. |
| May 22, 6:13 PM CDT | TORNADO | 8 E Phillips, WI | TORNADO ON THE GROUND |
| May 22, 6:26 PM CDT | TORNADO | 12 Sw Lac Du Flambeau, WI | BRIEF TORNADO. RATED EF-0. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:43 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
678
WFUS53 KDLH 222313
TORDLH
WIC099-222345-
/O.NEW.KDLH.TO.W.0006.110522T2313Z-110522T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 611 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR MUSSER LAKE...OR
18 MILES SOUTHEAST OF PARK FALLS...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL AFFECT RURAL PORTIONS OF WEST CENTRAL AND NORTHWEST
PRICE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4574 9036 4598 9004 4597 9003 4573 9003
4565 9023
TIME...MOT...LOC 2313Z 222DEG 34KT 4576 9016
$$
LAMERS3 follow-up statements
662
WFUS53 KDLH 222316 CCA
TORDLH
WIC099-222345-
/O.COR.KDLH.TO.W.0006.110522T2313Z-110522T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN MAY 22 2011
...CORRECTED FOR COUNTY LOCATION...
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 611 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR MUSSER LAKE...OR
18 MILES SOUTHEAST OF PARK FALLS...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL AFFECT RURAL PORTIONS OF EAST CENTRAL AND NORTHEAST
PRICE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4574 9036 4598 9004 4597 9003 4573 9003
4565 9023
TIME...MOT...LOC 2313Z 222DEG 34KT 4576 9016
$$
LAMERS515
WWUS53 KDLH 222324
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
624 PM CDT SUN MAY 22 2011
WIC099-222345-
/O.CON.KDLH.TO.W.0006.000000T0000Z-110522T2345Z/
PRICE WI-
624 PM CDT SUN MAY 22 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN PRICE COUNTY
UNTIL 645 PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 14 MILES NORTHWEST OF WILLOW RESERVOIR...OR 19
MILES SOUTHEAST OF PARK FALLS...MOVING NORTHEAST AT 40 MPH.
SOME QUARTER SIZE HAIL AND DAMAGING WINDS MAY ALSO ACCOMPANY THIS
STORM.
AT 613 PM...THE PUBLIC REPORTED A TORNADO WITH THIS STORM NORTHEAST
OF PHILLIPS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN PRICE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4575 9003 4572 9017 4579 9025 4598 9004
4597 9003
TIME...MOT...LOC 2324Z 222DEG 34KT 4584 9006
$$
LAMERS909
WWUS53 KDLH 222338
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
638 PM CDT SUN MAY 22 2011
WIC099-222347-
/O.EXP.KDLH.TO.W.0006.000000T0000Z-110522T2345Z/
PRICE WI-
638 PM CDT SUN MAY 22 2011
...THE TORNADO WARNING FOR NORTHEASTERN PRICE COUNTY WILL EXPIRE AT
645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...INTO FAR NORTHWEST ONEIDA COUNTY AND FAR SOUTHWEST VILAS
COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
LAT...LON 4575 9003 4572 9017 4579 9025 4598 9004
4597 9003
TIME...MOT...LOC 2337Z 222DEG 34KT 4593 8994
$$
LAMERSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at May 22, 5:29 PM CDT, 44 minutes earlier.
Area forecast discussion, May 22, 5:29 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 529 PM CDT SUN MAY 22 2011 .MESOSCALE UPDATE... CONCERNING TORNADO THREAT OVER THE FAR SOUTHERN SECTIONS OF THE DULUTH CWA THRU 7 PM... DISCRETE SUPERCELL STORM MOVING INTO SOUTHERN PRICE COUNTY SOUTHWEST OF PRENTICE HAS A HISTORY OF PRODUCING TORNADOES IN TAYLOR COUNTY..AND WILL REMAIN IN A VERY FAVORABLE ENVIRONMENT FOR TORNADOES THROUGH AT LEAST 630 PM. SURFACE WARM FRONT HAS MOVED NORTHWARD TO NEAR TAYLOR/PRICE COUNTY LINE PER MESOWEST OBS..AND LOW LEVEL SHEAR HAS ALSO INCREASED TO NEAR 30 KTS IN THIS AREA. TORNADO THREAT WILL BE HIGH THRU 630 PM IN THE PRENTICE..OGEMA..BRANTWOOD.. SPIRIT AND HIGHWAY 8 CORRIDOR AS THIS STORM CONTINUES TO INTERACT WITH ENHANCED SHEAR AND LOW LCL/LFC HEIGHTS WITHIN IMMEDIATE SURFACE WARM FRONTAL ZONE. OTHER SMALL..BUT STRONG..DISCRETE STORM OVER CENTRAL PINE COUNTY EAST OF SANDSTONE IS ALSO IN A SOMEWHAT FAVORABLE ENVIRONMENT. HOWEVER..SURFACE OBS INDICATE THAT COLD BOUNDARY LAYER AND NE SURFACE WINDS ASSOCIATED WITH LAKE SUPERIOR LAKE BREEZE/TSTORM OUTFLOW WILL SOON SURGE SWWD INTO THIS AREA..AND THIS SHUD EFFECTIVELY END THE TORNADO THREAT WITH THIS STORM BY 545 PM. .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR LSZ140>147. MILLER
Hazardous weather outlook, May 22, 4:04 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 404 PM CDT SUN MAY 22 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-231030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 404 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS WILL BE POSSIBLE ACROSS THE NORTHLAND SUNDAY AFTERNOON AND EVENING SOUTH OF A CASS LAKE TO TWO HARBORS TO IRONWOOD LINE. THE GREATEST RISK OF SEVERE WEATHER WILL OCCUR OVER NORTHWEST WISCONSIN THROUGH SUNDAY EVENING. THE PRIMARY THREAT FROM ANY SEVERE STORM IN THE NORTHLAND WOULD BE DAMAGING WIND AND LARGE HAIL. STORMS IN THE LOWER ST CROIX VALLEY IN MINNESOTA...AND MOST OF NORTHWEST WISCONSIN... MAY ALSO PRODUCE A TORNADO. A TORNADO WATCH IS IN EFFECT UNTIL LATE EVENING. PLEASE REFER TO THE LATEST FORECAST FOR ADDITIONAL UPDATES REGARDING THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-231030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 404 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY EVENING ACROSS MOST OF THE NEARSHORE WATERS. SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS AND HAIL. INCREASING NORTHEAST WINDS WILL MAKE CONDITIONS HAZARDOUS TO SMALL CRAFT. A MALL CRAFT ADVISORY IS IN EFFECT FROM GRAND PORTAGE MINNESOTA TO BAYFIELD WISCONSIN THROUGH SUNDAY EVENING. PLEASE REFER TO THE LATEST MARINE WEATHER MESSAGE FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CANNON MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, May 22, 4:59 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
459 PM CDT SUN MAY 22 2011
MNZ012-019-020-037-WIZ001-222215-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-NORTHERN
COOK/NORTHERN LAKE-SOUTHERN LAKE/NORTH SHORE-
459 PM CDT SUN MAY 22 2011
...STRONG THUNDERSTORMS TO AFFECT THE NORTH SHORE...
AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE SOUTHWEST TIP OF LAKE SUPERIOR... JUST
NORTHEAST OF DULUTH...MOVING NORTH AT 40 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
ARNOLD... FRENCH RIVER... TWO HARBORS...
LARSMONT... KNIFE RIVER... PALMERS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4672 9210 4713 9220 4725 9147 4709 9151
4707 9156 4692 9180 4674 9168 4675 9161
4672 9161 4672 9170 4674 9169 4691 9181
4678 9208 4672 9205
MILLERLocal storm report, May 22, 5:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
519 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST LORETTA 45.89N 90.85W
05/22/2011 E50 MPH SAWYER WI TRAINED SPOTTER
&&
SCWLocal storm report, May 22, 5:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
534 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 2 S KENNAN 45.50N 90.59W
05/22/2011 E1.50 INCH PRICE WI LAW ENFORCEMENT
&&
RHLUCHANLocal storm report, May 22, 5:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
535 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 1 W CATAWBA 45.54N 90.55W
05/22/2011 E0.50 INCH PRICE WI LAW ENFORCEMENT
DIME SIZE HAIL
&&
RHLUCHANLocal storm report, May 22, 5:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
540 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FUNNEL CLOUD 5 W CATAWBA 45.54N 90.64W
05/22/2011 PRICE WI PUBLIC
&&
SCWLocal storm report, May 22, 6:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TORNADO 1 NE PHILLIPS 45.71N 90.38W
05/22/2011 PRICE WI PUBLIC
TORNADO ON THE GROUND JUST NORTHEAST OF PHILLIPS
&&
RHLUCHANThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:35 PM CDT | Special Weather Statement | DLH | Burnett | 55 min |
| May 21, 9:35 PM CDT | Dense Fog Advisory | DLH | Ashland, Bayfield, Douglas | 11 hr |
| May 22, 1:32 AM CDT | Special Weather Statement | DLH | Price | 43 min |
| May 22, 2:57 AM CDT | Special Weather Statement | DLH | Price, Sawyer | 63 min |
| May 22, 12:59 PM CDT | Special Weather Statement | DLH | Washburn | 46 min |
| May 22, 1:35 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 30 min |
| May 22, 2:02 PM CDT | Special Weather Statement | DLH | Price, Sawyer | 38 min |
| May 22, 2:07 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 23 min |
| May 22, 2:24 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Price, Sawyer | 51 min |
| May 22, 3:04 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price | 56 min |
| May 22, 3:14 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 46 min |
| May 22, 3:44 PM CDT | Special Weather Statement | DLH | Douglas, Sawyer, Washburn | 46 min |
| May 22, 3:57 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 48 min |
| May 22, 4:30 PM CDT | Special Weather Statement | DLH | Sawyer | 15 min |
| May 22, 4:37 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 38 min |
| May 22, 4:38 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 37 min |
| May 22, 5:06 PM CDT | Tornado Warning | DLH | Price | 39 min |
| May 22, 5:10 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 50 min |
| May 22, 5:43 PM CDT | Tornado Warning | DLH | Price | 32 min |
| May 22, 5:54 PM CDT | Severe Thunderstorm Warning | DLH | Ashland | 21 min |
Nearby
Tornado Warnings in Wisconsin, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.